In this paper, the authors prove that every representable module over a commutative ring with identity satisfies the radical formula. With this result, they extend the class of modules satisfying the radical formula from that of Artinian modules to a larger one. They conclude their work by giving a description of the radical of a submodule of a representable module.
Prime submodule, prime radical, radical formula, secondary module, secondary representation, representable module
SARAÇ, BÜLENT and TIRAŞ, YÜCEL
"On modules which satisfy the radical formula,"
Turkish Journal of Mathematics: Vol. 37:
2, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss2/1